# SDR CA111212002

- Difficulty date: December 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 7,304 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AC
- Condition: Split
- Location: Tire
- Part time: 600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ACFT WAS TAXIING OUT ON TAXIWAY, THE LT MAIN TIRE WENT FLAT.  WHEN WHEEL DISSEMBLED TUBE WAS FOUND TO HAVE A .5 INCH LONG SPLIT.  THIS HAS BEEN AN ONGOING PROBLEM IN THE LAST FEW YEARS IN THAT TIRES WILL ALL OF A SUDDEN GO FLAT FOR NO APPARENT REASON & THE TUBE IS ALWAYS FOUND TO HAVE A SPLIT IN IT.  THERE IS SOMETHING WRONG WITH THE WAY THE TUBES ARE BEING MFG THESE DAYS.
